advertisement
Question
Posted by: Andrew | 2010/08/30

Xanor

I have always been a highly strung person,not sure whether it is hereditory and/or environmently induced.Although not a total cure,I find that taking half a Xanor tablet at night[ie 0.125 mg]seems to help.Can this reletively low dosage be sustained long term,and would there be any adverse long term effects?I monitor and limit the dosage to this.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Well, ideally, it'd be better to see a shrink for CBT ( Cognitive-Behaviour Therapy ) so you could non-chemically gain control over your anxiety and relax yourself by your own internal means, when needed.
Apart from that, IF you can control your low night dose of xanor may be a second prize, but of some use. The main problem with long-term use of this family of meds, is that on e may develop dependency - not only unpleasant anxiety-like symptoms if one stopped suddenly rather than tailing it off gradually, but a tendency to needing increasing doses to achieve the same effect

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cybershrink | 2010/08/31

Well, ideally, it'd be better to see a shrink for CBT ( Cognitive-Behaviour Therapy ) so you could non-chemically gain control over your anxiety and relax yourself by your own internal means, when needed.
Apart from that, IF you can control your low night dose of xanor may be a second prize, but of some use. The main problem with long-term use of this family of meds, is that on e may develop dependency - not only unpleasant anxiety-like symptoms if one stopped suddenly rather than tailing it off gradually, but a tendency to needing increasing doses to achieve the same effect

Reply to cybershrink

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement